# SDR SWIA2020072151357

- Difficulty date: June 16, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER PRESSURE FLOOR SUPPORT FROM BS 409+128 THRU 559 HAD MULTABLE AREAS OF PITTING CORROSION.  THE CORROSION ON RH UPPER PRESSURE FLOOR SUPPORT HAS BEEN REMOVED AND FOUND TO BE WITHIN LIMITS IAW REO . RESTORED THE FINISH.
